# SDR CALA2025081107542

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 55,477 hours, 20,034 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPENED CB A1, A3 ON P 18-2 FOR MX CLOSED CB A1 A3 ON P18-2
